# SDR GAIA04173OP

- Difficulty date: November 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FLIGHT FWA:  DURING POST FLIGHT, FOUND FORWARD ENTRY EMERGENCY EXIT LIGHT NOT TAKING A CHARGE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  AIRCRAFT WAS RETURNED TO SERVICE.
